English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Ideal MHD equations in terms of compressive Elsässer variables

Marsch, E., & Mangeney, A. (1987). Ideal MHD equations in terms of compressive Elsässer variables. Journal Geophysical Research, 92, 7363-7367.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-EA2E-A Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-EA2F-8
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Marsch, E.1, 2, Author              
Mangeney, A., Author
Affiliations:
1MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society, ou_1832291              
2Department Sun and Heliosphere, Max Planck Institute for Solar System Research, Max Planck Society, ou_1832289              

Content

show

Details

show
hide
Language(s):
 Dates: 1987
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: BibTex Citekey: Marsch:1987-073
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal Geophysical Research
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 92 Sequence Number: - Start / End Page: 7363 - 7367 Identifier: -